Solutions of equations involving the modular J function

Eterovic, S orcid.org/0000-0001-6724-5887 and Herrero, S (2021) Solutions of equations involving the modular J function. Transactions of the American Mathematical Society, 374 (6). pp. 3971-3998. ISSN 0002-9947

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© Copyright 2021 American Mathematical Society. This is an author produced version of an article, published in Transactions of the American Mathematical Society. Uploaded in accordance with the publisher's self-archiving policy.

Dates:
  • Published: 24 March 2021
  • Published (online): 24 March 2021
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 03 Nov 2022 15:25
Last Modified: 03 Nov 2022 15:25
Status: Published
Publisher: American Mathematical Society
Identification Number: 10.1090/tran/8244
Related URLs:
Open Archives Initiative ID (OAI ID):

Export

Statistics